# SDR SCNA20160121023

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INBD FAN COWL, PANEL 423, UPPER RUB STRIP, IS WORN THROUGH, AFT EDGE. R & R NR 2 ENG INBD FAN COWL UPPER RUB STRIP.
